# SDR YENA2023090101011

- Difficulty date: March 24, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N784JB
- Make and model: Airbus A320-232
- Aircraft serial: 04578
- Aircraft time: 46,058 hours, 15,966 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: FUSELAGE / TAIL CONE / FR76-FR77 & STGR26LH - STRG28LH / PERFORATED SKIN - TIME LIMITED REPAIR. (CONSIDERED AS A MAJOR REPAIR)
